# SDR UIEA201805160728

- Difficulty date: May 11, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 75,477 hours, 9,625 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Duct
- Part number: 2242302235
- Condition: Worn
- Location: Precooler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE,  RT CORE COWL PRECOOLER EXIT DUCT LIP FOUND WORN.   WELDING REPAIR CARRIED OUT IAW  090238,  REV A .
